# SDR AALA20160415003

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 63,401 hours, 34,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Part serial: AA9
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE IN THE AFT AREA OF THE ACFT UNCOMMANDED.  REPLACED PATH BATTERIES & MODULES IAW MM 33-53-00.  OPERATIONS CHECKED NORMAL.  THE ACFT WAS NOT GNDED.
